# SDR GAIA05036OP

- Difficulty date: December 16, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Emer Exit Light
- Component: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE CREW ENTRY DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.  AC WAS RETURNED TO SERVICE.  (K)
